# SDR 08FDEA01297

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00303
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION ON UPPER FUSELAGE AT STA 1781 LT STRINGER 13 FOUND FRAME WITH CRACK 5 INCHES LONG.  REPAIRED FOR SRM 53-30-00 FIG 5  SECT.
